MathSciNet Relay Station
MathSciNet bibliographic data
MR2182697 (2006i:55012) 55P43 (13D03 55N15)
Baker, Andrew; Richter, Birgit On the $\Gamma$-cohomology of rings of numerical polynomials and $E\sb \infty$ structures on $K$-theory. Comment. Math. Helv. 80 (2005), no. 4, 691–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement